Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some of the developments in the theory of ordinary differential equations between 1878 and 1893


Author: T. Craig
Journal: Bull. Amer. Math. Soc. 2 (1893), 119-134
DOI: https://doi.org/10.1090/S0002-9904-1893-00120-1
MathSciNet review: 1557226
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1893-00120-1